Doctor insights on:
Wheat Diet Causes Brain Swell Depression Migraines
Is it true that wheat in my diet causes my brain to swell thus contributing to my depression and migraines?
No: Migraine is a neurological event. One's brain does not swell during migraine. The genetically impaired brain will become sensitized by a trigger resulting in the release of neurotransmitters which will turn on pain, light and sound sensitivity and impaired thought. The migraine event may last for up to 5 days. www.ache.org. ...Read moreSee 2 more doctor answers
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Low vit d, uncontrolled migraines/depression, brain fog despite vyvanse, (lisdexamfetamine) TSH 2.63 goes up with every test t4-14. Constant pain, swollen feet/fingers?
See holistic doc: You need a thorough evaluation by a good doc, ideally with a holistic approach. Get your d levels above 50. Migraines are often triggered by foods, stress, structural imbalances. Check free t3; thyroid rx may help. Vyvanse (lisdexamfetamine) can aggravate headaches ; cause swollen feet. Consider food allergies, environmental toxins, chronic infections including lyme disease etc. See http://bit.Ly/19pettq good luck! ...Read moreSee 1 more doctor answer
Can one benefit from cutting down on their meds they have to take... For migraine prevention... Allergies... Depression... Overall well-being..?
Not w/o supervision: Less is always better but not w/o the supervision of all physicians involved with your care. Without coordination or care and depending upon the conditions involved some life threatening events could occur. If certain medications are not tapered, seizures could occur which always have the risk of morbidity and even mortality. Even stopping allergy meds can cause problems depending upon condition. ...Read moreSee 2 more doctor answers
Probably: When combining these 2, there's theoretical concern about possible "serotonin syndrome" of CNS hyperactivity, including altered mental status, restlessness, myoclonus, hyper-reflexia, etc. Both stimulate 5-ht 1a receptors. However, these theoretical concerns have not shown up in actual patients. If the patient is well educated, using both can be safe. ...Read more
What is the safest form of medication for anxiety/migraine/depression? i have tried therapy/cbt/exercise serious answers only please
SSRI: An SSRI would be a good choice. These medications have been used successfully for these conditions and have been preferred due to a low potential for side effects. They do carry a black box warning and pt needs frequent monitoring but are very useful in patients with anxiety and depression ...Read more
I have depression, hot flashes, anxiety before periods apart i m also suffering migraine, gastric problem?
Many issues: It sounds like you could be having pms or pmdd-type issues, & your physician can help you with these. All of this -- including your migraines and gastric problems -- can be exacerbated by depression & anxiety. I don't know your personal situation, but i'd be wanting to understand what's happening with you in that sense as well as physically. See your doctor for a thorough evaluation. ...Read moreSee 1 more doctor answer
Maybe: The most serious problem with over-the-counter herbal medications is that they are unregulated. Avoid all OTC preparations that are not independently tested for purity.. That means not by the drug company itself. The USP for sure is sk. Otherwise you may be getting something you don't want, too much, or too little ...Read more
Of course!: Chronic/recurrent pain can get anybody down! not only that, it create a cycle. Disturbed sleep worsens migraine triggers and pain, which worsens depression and energy level, which further affects sleep. See if you can avoid some triggers or take some preventives (inderal, amitriptyline, topamax) to reduce headache frequency/intensity/duration. Maybe Cymbalta (duloxetine) would help both depr and pain as well! ...Read moreSee 1 more doctor answer
Had nerve block shot in back of head for migraine. 1 wk. now a thumb size depression in my head where they gave shot. Worrisome?
Probably not : They likely injected botox since it was for migraine. Botox paralyze the muscke so previously tensed or spasmiic muscle are relaxes now and hence you may be feeling a depression at that area. If it wasn't botox, then i assume iys a combination of nsaid and steriod shot and that should cause depression. I would ask the doctor in next visit. But, if no pain or not increasing in size then don't worry ...Read more
refers to all the physical matter humans (like all living creatures) must take in on a recurring basis; only partially for energy. Like all life on planet humans are open systems which keep tearing down their structure & require intake of atoms/molecules from which to rebuild their structure. Intestinal lining cells replaced ~every 3 days. CaPO4 in bones ~every 6 years, ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
- Talk to a doctor live online for free
- Wheat and migraines
- Depression causes brain damage
- Depression is caused by a chemical imbalance in the brain
- Ask a doctor a question free online
- Wheat allergy depression
- What causes kidneys to swell?
- What causes the ankles to swell?
- What causes stomach to swell?
- Talk to a urgent care specialist online for free